Axial anomaly in lattice abelian gauge theory in arbitrary dimensions

Takanori Fujiwara, Hiroshi Suzuki, Ke Wu

Research output: Contribution to journalArticle

31 Citations (Scopus)

Abstract

The axial anomaly of lattice abelian gauge theory on a hyper-cubic regular lattice in arbitrary even dimensions is investigated by applying the method of exterior differential calculus. The topological invariance, gauge invariance and locality of the axial anomaly determine the explicit form of the topological part. The anomaly is obtained up to a multiplicative constant for finite lattice spacing and can be interpreted as the Chern character of the abelian lattice gauge theory.

Original languageEnglish
Pages (from-to)63-68
Number of pages6
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume463
Issue number1
DOIs
Publication statusPublished - Jan 1 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Axial anomaly in lattice abelian gauge theory in arbitrary dimensions'. Together they form a unique fingerprint.

  • Cite this